Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 65, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 25, 2013, 3:07 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2013, 3:07 PM EDT (19:07 UTC)
- Expired
- Jul 26, 2013, 12:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
627 WHUS71 KPHI 251907 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 307 PM EDT THU JUL 25 2013 ANZ450>455-260815- /O.NEW.KPHI.SC.Y.0065.130725T1907Z-130726T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 307 PM EDT THU JUL 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT FRIDAY. * WINDS...NORTHEAST TO NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...SMALL CRAFT ADVISORY CONDITIONS ARE STARTING AND SHOULD LAST THROUGH THE NIGHT INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
744 WHUS71 KPHI 252318 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 718 PM EDT THU JUL 25 2013 ANZ450>455-261230- /O.CON.KPHI.SC.Y.0065.000000T0000Z-130726T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 718 PM EDT THU JUL 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY... * WINDS...NORTHEAST TO NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * TIMING...SMALL CRAFT ADVISORY CONDITIONS SHOULD PEAK TONIGHT WITH CONDITIONS SLOWLY IMPROVING ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
962 WHUS71 KPHI 260145 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 PM EDT THU JUL 25 2013 ANZ450>455-261445- /O.CON.KPHI.SC.Y.0065.000000T0000Z-130726T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 945 PM EDT THU JUL 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY... * WINDS...NORTHEAST TO NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. * TIMING...SMALL CRAFT ADVISORY CONDITIONS SHOULD PEAK TONIGHT WITH CONDITIONS SLOWLY IMPROVING ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
626 WHUS71 KPHI 260740 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 AM EDT FRI JUL 26 2013 ANZ450>455-261600- /O.CON.KPHI.SC.Y.0065.000000T0000Z-130726T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 AM EDT FRI JUL 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTH AT 10 TO 20 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$
440 WHUS71 KPHI 261556 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1156 AM EDT FRI JUL 26 2013 ANZ450>455-261700- /O.EXP.KPHI.SC.Y.0065.000000T0000Z-130726T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1156 AM EDT FRI JUL 26 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY... THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON. CONDITIONS HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS; ALTHOUGH, A FEW ISOLATED WAVES OF 5 FEET ARE STILL POSSIBLE FOR THE NEXT FEW HOURS, ESPECIALLY OFF THE DELAWARE COAST. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 10:05 AM EDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 25, 10:05 AM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1005 AM EDT THU JUL 25 2013 .SYNOPSIS... A COLD FRONT OFF THE EAST COAST WILL REMAIN NEARLY STATIONARY THROUGH THE WEEKEND. HIGH PRESSURE ACROSS OUR REGION WILL MOVE TO THE NORTHEAST BY FRIDAY AS LOW PRESSURE MOVES TOWARD THE NORTH ALONG THE STALLED BOUNDARY OFFSHORE. ANOTHER COLD FRONT WILL SLOWLY DROP THROUGH THE AREA SUNDAY NIGHT INTO MONDAY MORNING. HIGH PRESSURE THEN MOVES BACK IN BEHIND THE COLD FRONT ON TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WITH THE MID MORNING UPDATE, WE LOWERED HOURLY TEMPERATURES BY SEVERAL DEGREES FOR THE REMAINDER OF THE MORNING AND INTO THIS AFTERNOON, AS THE EXTENSIVE CLOUD COVER ACROSS THE REGION AND NORTHEAST FLOW HAS KEPT READINGS IN CHECK. WE ALSO LOWERED TODAYS MAX TEMPERATURES BY A FEW DEGREES, AND THIS LOOKS TO BE IN LINE WITH 12Z SOUNDING DATA FROM AROUND THE AREA AND WITH THE CONTINUED CLOUDY CONDITIONS AND COOL NORTHEAST WINDS. IN ADDITION, BASED ON RECENT RADAR IMAGERY, WE REMOVED THE MENTION OF ISOLATED SHWRS FOR THE NEXT FEW HOURS NEAR THE I-95 CORRIDOR AS THE SHWR ACTIVITY THUS FAR HAS HELD CLOSER TO THE COAST. OTHERWISE, A FRONTAL BOUNDARY IS LOCATED WELL OFF THE COAST TODAY WITH HIGH PRESSURE EXTENDING FROM THE SAINT LAWRENCE RIVER VALLEY ACROSS THE EASTERN AND SOUTHERN PARTS OF THE GREAT LAKES REGION TO THE MIDDLE MISSISSIPPI RIVER VALLEY. A MID LEVEL TROUGH EXTENDS FROM AROUND LAKE HURON TO OHIO TO THE SOUTHERN APPALACHIANS TO THE NORTHEASTERN GULF OF MEXICO. THE TROUGH IS FORECAST TO DRIFT EASTWARD TODAY WITH ITS AXIS REACHING CENTRAL PENNSYLVANIA AND CENTRAL VIRGINIA TOWARD EVENING. AS THE MID LEVEL FLOW OUT AHEAD OF THE APPROACHING TROUGH BECOMES INCREASINGLY FROM THE SOUTHWEST, THE SURFACE FRONT WILL NOT HAVE MUCH OF AN EASTWARD PUSH BEHIND IT AND IT SHOULD REMAIN NEARLY STATIONARY. A DEVELOPING SURFACE LOW WAS LOCATED ALONG THE FRONT OFF THE SOUTH CAROLINA COAST EARLY TODAY. THE LOW IS EXPECTED TO RIDE THE BOUNDARY AND IT SHOULD REACH THE WATERS OFF CAPE HATTERAS TOWARD EVENING. SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY CONTINUE TO RIDE NORTH NORTHEASTWARD ALONG THE FRONTAL BOUNDARY, AFFECTING OUR COASTAL WATERS AND OUR COUNTIES ALONG THE COAST. WE WILL CONTINUE TO MENTION ISOLATED SHOWERS ALONG THE INTERSTATE 95 CORRIDOR FOR TODAY WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS NEAR THE COAST AND OVER OUR COASTAL WATERS. NO PRECIPITATION IS EXPECTED FOR CHESTER COUNTY UP INTO NORTHWESTERN NEW JERSEY AND POINTS TO THE WEST. RELATIVELY COOL AND DRY AIR WILL CONTINUE TO BE DRAWN INTO OUR REGION ON A NORTH TO NORTHEAST WIND TODAY. IT SHOULD UNDERCUT THE LAYER OF MOIST AIR THAT IT WILL BE DISPLACING, LIFTING IT AND RESULTING IN THE DEVELOPMENT OF A FAIR AMOUNT OF STRATOCUMULUS. THERE WILL BE LIMITED SUNSHINE TODAY IN MUCH OF OUR REGION AND CONDITIONS WILL REMAIN RATHER STABLE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... THE MID LEVEL TROUGH IS FORECAST TO PASS SLOWLY OVERHEAD TONIGHT. MEANWHILE, THE SURFACE LOW IS EXPECTED TO MOVE FROM THE WATERS OFF CAPE HATTERAS TO A LOCATION ABOUT 250 OR 300 MILES OFF THE SOUTHERN NEW JERSEY COAST AROUND DAYBREAK ON FRIDAY. AS THE FRONTAL BOUNDARY AND THE LOW MOVE AWAY FROM THE COAST TONIGHT THERE WILL BE A DECREASING CHANCE FOR PRECIPITATION IN OUR SOUTHERN AND EASTERN COUNTIES. IT WILL REMAIN DRY IN THE WEST AND NORTH. A NORTHERLY WIND IS EXPECTED FOR TONIGHT AROUND 5 TO 10 MPH INLAND AND PERHAPS FROM 10 TO 15 MPH NEAR THE COAST. LOW TEMPERATURES SHOULD BE IN THE 50S UP NORTH AND IN THE LOWER AND MIDDLE 60S ELSEWHERE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... STALLED FRONTAL BOUNDARY REMAINS TO OUR EAST FOR THE FIRST PART OF THE LONG TERM WITH PERSISTENT EAST COAST TROUGHING ALOFT. A PIECE OF MID-LEVEL ENERGY, CURRENTLY OVER THE CENTRAL PLAINS, WILL DIVE INTO THE BASE OF THE TROUGH TODAY AND BEGIN TO FORM A SURFACE LOW PRESSURE SYSTEM ACROSS THE SOUTHEAST. THIS WAVE WILL RIDE ALONG THE FRONTAL BOUNDARY TOWARDS OUR REGION AND PASS OFF THE COAST OF NEW ENGLAND BY SATURDAY. FOR THE MOST PART THE BETTER UPPER LEVEL FORCING/DYNAMICS WILL REMAIN TO THE EAST OF THE REGION SO AT MOST OUR COASTAL ZONES HAVE THE BEST CHANCE AT SEEING RAIN FROM ITS PASSAGE. ONE THING MORE LIKELY ARE THE NORTHEASTERLY WINDS THAT WILL KEEP TEMPERATURES ON FRIDAY BELOW AVERAGE WITH AMPLE CLOUD COVER. EVEN STRONGER ENERGY BEGINS TO DROP INTO THE TROUGH BY SATURDAY AND FORMS A MID-LEVEL CLOSED LOW ACROSS THE NORTHERN GREAT LAKES REGION. THIS LOW WILL SLOWLY MOVE TOWARDS THE EAST THROUGH THE REMAINDER OF THE WEEKEND PUSHING THROUGH ANOTHER COLD FRONT BY LATE SUNDAY NIGHT. OUT AHEAD OF THE COLD FRONT WE WILL RETURN TO A SOUTH-SOUTHWEST FLOW BOTH AT THE SURFACE AND ALOFT. THIS WILL PUMP MORE MOISTURE BACK INTO THE REGION THOUGH THE SURFACE FLOW WILL BE RATHER WEAK. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SATURDAY AS MORE INSTABILITY, TIED TO THE MOISTER AIR MASS, ADVECTS BACK INTO THE REGION. PWATS WILL ALSO INCREASE BACK ABOVE CLIMATOLOGY...AROUND 1.75 INCHES. BY SUNDAY THE FRONT WILL BE SLOWLY MAKING ITS WAY INTO OUR REGION. DUE TO THE ALIGNMENT OF THE FRONT AND THE TROUGHING ALOFT, BEING PARALLEL, THE FRONT WILL STRUGGLE TO PUSH THROUGH, SO WE COULD HAVE A PROLONGED PERIOD OF SCATTERED SHOWERS AND THUNDERSTORMS SPILLING INTO MONDAY MORNING. THE UPPER LEVEL COLD POOL ALSO WILL PASS THROUGH BY MONDAY AFTERNOON SO WE WILL ADD AT LEAST SLIGHT CHANCE POPS IN EVERYWHERE THROUGH THE EVENING HOURS. THIS FRONT, MUCH LIKE THE ONE BEFORE IT, WILL BEGIN TO STALL TO OUR SOUTH AND EAST AS HIGH PRESSURE MOVES BACK IN BEHIND IT. NOT QUITE SURE HOW MUCH OF A PUSH THE BUILDING RIDGE GIVES TO THE FRONTAL BOUNDARY BUT IT COULD BE ENOUGH TO KICK A MAJORITY OF THE PRECIPITATION FURTHER SOUTH AND EAST LEAVING US WITH A DRY DAY ON TUESDAY. UNFORTUNATELY ANY DRYNESS DOES NOT APPEAR TO LAST TOO LONG WITH THE HIGH SLIDING OFF THE COAST ON WEDNESDAY. A RETURN FLOW SETS UP AND COULD PUSH THE FRONTAL BOUNDARY TO OUR SOUTH BACK TOWARDS THE NORTH AS A WARM FRONT LATE ON WEDNESDAY INTO THURSDAY. TEMPERATURE-WISE, WE START OFF SLIGHTLY BELOW AVERAGE AND NEARLY REMAIN THAT WAY THROUGH THE END OF THE PERIOD...VERY PLEASANT INDEED. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MAINLY VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. SOME SITES MAY OCCASIONALLY FALL BELOW 3000 FT, ESPECIALLY FOR KACY AND KMIV. SCATTERED STRATOCUMULUS AND ALTOCUMULUS WITH BROKEN CIRRUS OVERHEAD SHOULD GIVE WAY TO A DECK OF STRATOCUMULUS WITH BASES IN THE 3000 TO 4500 FOOT RANGE FOR MUCH OF THE DAY. THE CLOUD DECK IS FORECAST TO BECOME SCATTERED GRADUALLY FROM WEST TO EAST TONIGHT. SCATTERED SHOWERS ARE ANTICIPATED NEAR THE COAST FOR MUCH OF THE DAY, MAINLY AFFECTING KACY AND PERHAPS KMIV. RAINFALL RATES SHOULD BE LIGHT ENOUGH TO HAVE LIMITED IMPACT ON THE VISIBILITY. A NORTHERLY WIND AROUND 6 TO 12 KNOTS EARLY TODAY IS ANTICIPATED TO VEER TOWARD THE NORTHEAST BY AROUND MIDDAY BEFORE DRIFTING BACK TOWARD THE NORTH FOR TONIGHT. OUTLOOK... FRIDAY - SATURDAY...MOSTLY VFR. CONDITIONS COULD BE A LITTLE WORSE NEAR OUR EASTERN TERMINALS AS A WAVE OF LOW PRESSURE MOVES BY THE COAST ON FRIDAY AND SATURDAY MORNING. SUNDAY - MONDAY...MVFR OR LOWER POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS. && .MARINE... A FRONTAL BOUNDARY WILL REMAIN WELL OFF THE COASTS OF DELAWARE AND NEW JERSEY FOR TODAY AND TONIGHT. LOW PRESSURE WAS LOCATED OFF THE SOUTH CAROLINA COAST EARLY THIS MORNING. THE LOW WILL RIDE NORTHEASTWARD ALONG THE BOUNDARY AND IT SHOULD REACH A LOCATION ABOUT 250 OR 300 MILES OFF THE SOUTHERN NEW JERSEY COAST AROUND DAYBREAK ON FRIDAY. A COOL NORTH TO NORTHEAST WIND IS ANTICIPATED FOR TODAY AND TONIGHT. THE RELATIVELY COOL AIR OVER THE WARM WATER WILL RESULT IN FAIRLY EFFICIENT ATMOSPHERIC MIXING. WE ARE COMING UP WITH NEAR SMALL CRAFT ADVISORY CONDITIONS WITH WIND GUSTS APPROACHING 25 KNOTS AND WAVE HEIGHTS ON OUR OCEAN WATERS POSSIBLY NEARING 5 FEET. FOR NOW, WE HAVE GONE WITH A FORECAST JUST BELOW THAT NECESSARY FOR A SMALL CRAFT ADVISORY. HOWEVER, IF WIND GUSTS OR WAVE HEIGHTS BEGIN TO TREND UPWARD JUST A BIT DURING THE DAY THERE IS THE POSSIBILITY THAT WE MAY NEED TO ISSUE A SMALL CRAFT ADVISORY FOR OUR OCEAN WATERS. WE WILL CONTINUE TO KEEP A CLOSE EYE ON THE SITUATION. OUTLOOK... SUB-ADVISORY CONDITIONS EXPECTED ACROSS OUR WATERS. A WEAK LOW PRESSURE SYSTEM WILL MOVE BY TO THE EAST OF OUR WATERS ON FRIDAY AND HEAD INTO NEW ENGLAND. WINDS WILL GENERALLY BE OUT OF THE NORTH AND THEN VEER TOWARDS THE SOUTH-SOUTHWEST BY SATURDAY. SEAS COULD BUILD UPWARDS OF 5 FEET ON FRIDAY AS THE LOW GOES BY, BUT THIS SHOULD ONLY AFFECT OUR OUTER WATERS. WINDS MAY ALSO GUST UPWARDS OF 20 KNOTS ON FRIDAY. BOTH SEAS AND WINDS WILL BEGIN TO RELAX AFTER THE LOW MOVES THROUGH. A COLD FRONT WILL SLOWLY WORKS ITS WAY INTO OUR WATERS BY LATE SUNDAY INTO MONDAY MORNING AND MAY STALL JUST TO THE SOUTH AND EAST WITH HIGH PRESSURE AND TRANQUIL CONDITIONS TO FOLLOW. && .RIP CURRENTS... WHILE OUR LOCAL PROGRAM WAS COMING UP WITH ONLY A LOW RISK OF RIP CURRENTS FOR TODAY, WE WERE A BIT CONCERNED WITH THE STIFF NORTH TO NORTHEAST WIND EXPECTED ALONG THE COAST. AS A RESULT, WE HAVE INCREASED THE FORECAST RISK TO MODERATE. THE DECISION WAS SUPPORTED BY OBSERVATIONS FROM ONE OF OUR PARTNERS ON LONG BEACH ISLAND. && .CLIMATE... SHORTLY BEFORE MIDNIGHT, THE TEMPERATURE AT PHILADELPHIA DROPPED BELOW THE 70 DEGREE MARK FOR THE FIRST TIME SINCE JUNE 23. AS A RESULT, THE NEW RECORD FOR CONSECUTIVE DAYS AT PHILADELPHIA WITH A MINIMUM TEMPERATURE OF 70 DEGREES OR HIGHER IS 30. THE PREVIOUS RECORD WAS 26 WHICH OCCURRED FROM JULY 12 THROUGH AUGUST 6 IN 1995. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...IOVINO/KLINE SHORT TERM...IOVINO LONG TERM...HEAVENER AVIATION...IOVINO/HEAVENER/KLINE MARINE...IOVINO/HEAVENER RIP CURRENTS...IOVINO CLIMATE...IOVINO
Hazardous weather outlook, Jul 25, 6:38 AM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 638 AM EDT THU JUL 25 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-261045- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 638 AM EDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-261045- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 638 AM EDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 638 AM EDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 25, 3:53 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 10 hr |
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.